MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI¿ LE CHARGING SYSTEM; SCS CHARGER

ABBOTT MEDICAL EON MINI¿ LE CHARGING SYSTEM; SCS CHARGER
Model Number 3722
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.The reported event of the charger burning and smoking was not confirmed.As received, visual inspection showed the returned charger had no burning smell or damage on the circuit board.The cause of the reported event remains unknown.
 
Event or Problem Description
It was reported that the patient's charger was smoking and had a burning smell.In turn, the nurse gave the patient a new charger, resolving the issue.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
EON MINI¿ LE CHARGING SYSTEM
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13552334
Report Number1627487-2022-00948
Device Sequence Number20133658
Product Code LGW
UDI-Device Identifier05414734405300
UDI-Public05414734405300
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2017
Device Model Number3722
Device Catalogue Number3722
Device Lot Number5562452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown